# SDR SWAA2025102721477

- Difficulty date: October 4, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRAKE PANEL FLOORBEAM LOCATED BS 540, BL 0 TO RBL 24.75 AT PASSENGER CABIN REPLACED FLOORBEAM AND FASTENERS IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 143A0060, SHEET 36, REV A.
